# SDR R61A2023122800768

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 23,266 hours, 15,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE FOUND LEFT HAND FORWARD SEAT FOUND TO HAVE CORROSION ON UPPER SURFACE.  LEFT HAND FORWARD SEAT TRACK HAS BEEN REPLACED IAW ERS-175 SRM 51-43-03, SRM 51-43-04, SRM 51-41-01, SRM 51-41-02.
